Asked by Mik

2 months ago

Took 5 days of PO 500mg levofloxacin and then 5 days of PO 500mg cefuroxime last year in august for a sinusitis. The infection fixed but my intestines are now destroyed. The rectum encounters occasional pain (stabbing like) after using the toilet and the stool is covered in mucus. The stool color is dark red/ brown. No diarrhea. Heart pain that radiates to the left arm, probably under reactive inflammatory context. No tachycardia. Do I have to start 250mg vancomycin hydrochloride PO each 6 hours for 7 days? All the doctors in my city are saying that this antibiotic is only for diarrhea people. What should I do? I'm also nauseous. Took fluconazole 3 weeks then itraconazole 3 weeks in winter, no help, just probably made the situation worse. Today WBC 11.9. Anti-streptolysin, sedimentation rate & reactive C protein are normal. Abdominal tomography displayed inflamed and/ or swollen lymph nodes around aorta (reactive inflammatory context). What would you do if you were me? Not currently taking any medicine/ having any known condition.

Replies to question

Post Reply

Post your Reply

Press Here to type in नेपाली ➤